# SDR GUU2004F00002

- Difficulty date: February 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Engine: Pwa PT6A6
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 ENGINE FIRE BOTTLE DISCHARGE LIGHT FLICKERS INTERMITTENTLY, CONTINUED.  INSPECTED AND CLEANED WIRES ON NR 2 FIRE BOTTLE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK NORMAL.
